# SDR SWIA972310

- Difficulty date: January 25, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,610 hours, 27,948 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGNS AT 6A AND 6C DO NOT ILLUMINATE CONTINUOUSLY WHEN EMERGENCY LIGHTS SWITCH IS TURNED ON AT FLIGHT ATTENDNATS PANEL.  REPLACED ELBP AT ROW 6.  OPS CHECKS GOOD.   P/N ON,OFF:  D366-04-001,  S/N ON:  1137, S/N OFF:  1169.
